MAUDE Adverse Event Report: RESPIRE MEDICAL RESPIRE PINK SERIES - HERBST; DEVICE, ANTI SNORING

RESPIRE MEDICAL RESPIRE PINK SERIES - HERBST; DEVICE, ANTI SNORING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product was a part of an fda 483 and has been subsequently recalled with the knowledge of fda.Further investigation is being conducted.
 
Event or Problem Description
A respire medical customer service representative spoke with a doctor's office staff member and was told that the pink+ hinge broke intraorally when patient was sleeping.There was no injury to the patient.

Brand Name
RESPIRE PINK SERIES - HERBST
Common Device Name
DEVICE, ANTI SNORING
Manufacturer (Section D)
RESPIRE MEDICAL
18 bridge street, suite 4j
brooklyn NY 11201
MDR Report Key7595429
Report Number3008937561-2018-00003
Device Sequence Number10799128
Product Code LRK
UDI-Device Identifier00851861007130
UDI-Public00851861007130
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1